# SDR AWXA200100681

- Difficulty date: December 29, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 37,972 hours, 17,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: E0261CF20
- Condition: Broken
- Location: Seat Row 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION MAINTENANCE FOUND EMERGENCY SEAT LIGHT WIRE BROKEN AT ROW 13. MAINTENANCE REPAIRED BROKEN WIRE AT ROW 13 IAW ESPM 20-53-20.
